# SDR SWAA2022122885739

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 34,093 hours, 15,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT DOOR FO SIDE HAS A SLIDE THAT IS FALLING OUT.   REPOSITIONED AFT SERVICE DOOR SLIDE IN THE COMPARTMENT IAW MT 725-61-06.
